淡江大學機構典藏:Item 987654321/58763
English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 55224/89525 (62%)
造訪人次 : 10724908      線上人數 : 14
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/58763


    題名: On Progressive Hybrid Censored Exponential Distribution
    作者: Lin, Chien-tai;Huang, Yen-lung
    貢獻者: 淡江大學數學學系
    關鍵詞: Bayes risk;maximum-likelihood estimation;progressive hybrid censoring;simulated annealing optimization;variable sampling plan
    日期: 2012-05-01
    上傳時間: 2011-10-01 21:09:24 (UTC+8)
    出版者: Taylor & Francis Ltd.
    摘要: In this paper, we introduce a new adaptive Type-I progressive hybrid censoring scheme, which has some advantages over the progressive hybrid censoring schemes already discussed in the literature. Based on an adaptive Type-I progressively hybrid censored sample, we derive the exact distribution of the maximum-likelihood estimator (MLE) of the mean lifetime of an exponential distribution as well as confidence intervals for the failure rate using exact distribution, asymptotic distribution, and three parametric bootstrap resampling methods. Furthermore, we provide computational formula for the expected number of failures and investigate the performance of the point and interval estimation for the failure rate in this case. An alternative simple form for the distribution of the MLE under adaptive Type-II progressive hybrid censoring scheme proposed by Ng et al. [Statistical analysis of exponential lifetimes under an adaptive Type-II progressive censoring scheme, Naval Res. Logist. 56 (2009), pp. 687–698] is obtained. Finally, from the exact distribution of the MLE, we establish the explicit expression for the Bayes risk of a sampling plan under adaptive Type-II progressive hybrid censoring scheme when a general loss function is used, and present some optimal Bayes solutions under four different progressive hybrid censoring schemes to illustrate the effectiveness of the proposed method.
    關聯: Journal of Statistical Computation and Simulation 82(5), pp.689-709
    DOI: 10.1080/00949655.2010.550581
    顯示於類別:[數學學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    index.html0KbHTML176檢視/開啟
    index.html0KbHTML4檢視/開啟
    On Progressive Hybrid Censored Exponential Distribution.pdf441KbAdobe PDF0檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋